# SDR YENA2023032400277

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 27,233 hours, 8,855 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#787, JFK-SXM. 'FLIGHT ATTENDANTS COMPLAINED OF DIRTY SOCK SMELL ON THE DESCENT LOCATION AFT AND FORWARD GALLEY; COMPLIED WITH INFO NOTICE 2017-T015. ISOLATED FAULT TO TYPE 10(A) 1, C PER TSM 05-80-00-810-085-ACFT IS OK FOR SERVICE.'
